Hello everybod, hope you are doing as well as poss.
I am having real issue with theo levels in my son. They are all over the place. Just after christmas he was really daft and inadvertantly took 2 doses within 2 hours! this left him with fast pulse, insomnia/reslessness and bad tremor. After reducing morning dose to 1/2 usual and waiting 8 hours for blood test his result was 14.9. Doc said no prob, levels fine symptoms probably due to viral infection. Last week with definatly no chance of double dose Jayden had 3 nights of virtually no sleep, mild nausea and heart rate of around 120 (40 above normal). Had levels checked again and atopped dose till pulse went below 100 (took about 36 hours). Got results back today and levels on 19, again message from doc was everything fine continue as normal.
i know it is not said to be toxic until levels exceed 20 but am concerned that 'normal' levels are causing such side effects. Also his PF and breathing were greatly improved during 3 day non sleeping period - so don't know where to go with this now. Is this just a blip and will levels go back to normal ?
Does anyone else get side effects within thenormal theraputic range?
getting a bit freaked by this - any advice welcome.